# SDR AALA20110316TUL10

- Difficulty date: March 16, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NUMBER 2 AT STATION 1195.  INSTALLED NEW SECTION OF SEAT TRACK PER SRM 53-05-00 FIGURE 4.
